Alert archive / Montana / Red Flag Warnings in 2006

Red Flag Warning 12, NWS Missoula, MT

September 13, 200614 counties in Montana; 5 counties in Idaho

NWS Missoula, MT issued this red flag warning at Sep 13, 2006, 3:19 AM MDT for 14 counties in Montana; 5 counties in Idaho. It took effect at Sep 13, 2006, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2006, 3:19 AM MDT (09:19 UTC)
In effect from
Sep 13, 2006, 12:00 PM MDT
Expired
Sep 13, 2006, 9:31 PM MDT
In force
10 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 54 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 9.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2006-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2006-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3360 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KMSO 130919
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
319 AM MDT WED SEP 13 2006

IDZ102-103-MTZ108>111-132200-
/O.UPG.KMSO.FW.A.0011.060913T1800Z-060914T0400Z/
/O.NEW.KMSO.FW.W.0012.060913T1800Z-060914T0400Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT-
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
219 AM PDT WED SEP 13 2006 /319 AM MDT WED SEP 13 2006/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO
10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST
CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND
SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111). THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

AN APPROACHING WEATHER SYSTEM HAS THE POTENTIAL TO PRODUCE
WESTERLY WINDS OF 10 TO 20 MPH ACROSS THE WATCH AREA. GUSTS TO 30
MPH ARE POSSIBLE IN THE HIGHER TERRAIN. THESE WINDS IN COMBINATION
WITH CONTINUED LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS
FIRE WEATHER CONDITIONS TO THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KMSO 132013
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
213 PM MDT WED SEP 13 2006

MTZ106-107-140100-
/O.EXB.KMSO.FW.W.0012.000000T0000Z-060914T0100Z/
WEST LOLO-SALISH AND KOOTENAI RESERVATION-
213 PM MDT WED SEP 13 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR PORTIONS
OF THE LOWER ELEVATIONS WEST CENTRAL MONTANA (ZONES 106/107)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
PORTIONS OF THE LOWER ELEVATIONS OF WEST CENTRAL MONTANA (ZONES
106/107).

AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO
WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ACROSS THE AREA.
THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES
IN THE LOWER VALLEYS ARE PRODUCING DANGEROUS FIRE WEATHER
CONDITIONS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ102-103-MTZ108>111-140400-
/O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT-
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
113 PM PDT WED SEP 13 2006 /213 PM MDT WED SEP 13 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST 
MONTANA (ZONES 102...103 AND 108 THROUGH 111)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND
SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111).

AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO
WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ACROSS THE AREA.
THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES
ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS.

$$
000 
WWUS85 KMSO 140036
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
636 PM MDT WED SEP 13 2006

MTZ106-107-140145-
/O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0100Z/
WEST LOLO-SALISH AND KOOTENAI RESERVATION-
636 PM MDT WED SEP 13 2006

...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF WEST CENTRAL
MONTANA (ZONES 106/107)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED
FLAG WARNING. WINDS HAVE DECREASED THIS EVENING WITH RELATIVE
HUMIDITIES CLIMBING INTO THE 20S AND LOWER 30S. HUMIDITIES WILL
CONTINUE TO INCREASE WITH EXCELLENT RECOVERIES OVERNIGHT.

$$

IDZ102-103-MTZ108>111-140400-
/O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT-
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
536 PM PDT WED SEP 13 2006 /636 PM MDT WED SEP 13 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING FOR WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO...WEST 
CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING FOR WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO...WEST 
CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111). 

AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO
WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ACROSS THE AREA.
THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES
ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS.

$$
000 
WWUS85 KMSO 140212
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
812 PM MDT WED SEP 13 2006

IDZ102-103-MTZ108-109-140315-
/O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT-
712 PM PDT WED SEP 13 2006 /812 PM MDT WED SEP 13 2006/

...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF WEST CENTRAL
MONTANA AND NORTH CENTRAL IDAHO (ZONES 102/103/108/109)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED
FLAG WARNING FOR FIRE WEATHER ZONES 102...103...108 AND 109. 
WINDS HAVE DECREASED THIS EVENING WITH RELATIVE HUMIDITIES
INCREASING INTO THE 20S AND 30S. HUMIDITIES WILL CONTINUE TO
INCREASE WITH EXCELLENT RECOVERIES OVERNIGHT.

$$

MTZ110-111-140400-
/O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
812 PM MDT WED SEP 13 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS AND LOW HUMIDITIES IN SOUTHWEST MONTANA 
(ZONES 110 AND 111)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS AND LOW HUMIDITIES IN SOUTHWEST MONTANA 
(ZONES 110 AND 111).

AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO
WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ACROSS THE AREA.
THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES
ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS.

$$
000 
WWUS85 KMSO 140331
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
931 PM MDT WED SEP 13 2006

MTZ110-111-140445-
/O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
931 PM MDT WED SEP 13 2006

...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF SOUTHWEST 
MONTANA (ZONES 110/111)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED
FLAG WARNING FOR PORTIONS OF SOUTHWEST MONTANA (ZONES 110/111).
ALTHOUGH HUMIDITIES REMAIN IN THE TEENS THIS EVENING...WIND SPEEDS
HAVE DECREASED TO 10 TO 15 MPH. HUMIDITIES ARE EXPECTED TO RECOVER
TO 55 TO 65 PERCENT OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Sep 13, 3:02 AM MDT, 17 minutes earlier.

Area forecast discussion, Sep 13, 3:02 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
302 AM MDT WED SEP 13 2006

.SHORT TERM...TODAY THROUGH THURSDAY...A MAJOR PATTERN CHANGE IS
NOW UNDERWAY ACROSS THE NORTHERN ROCKIES. AS A STRONG UPPER LEVEL
RIDGE BUILDS INTO THE GULF OF ALASKA...A COLD UPPER LEVEL LOW WILL
DEVELOP ACROSS THE PACIFIC NORTHWEST BEGINNING TONIGHT. THIS WILL
RESULT IN A RAPID WEATHER CHANGE FROM THE NEAR RECORD WARMTH OF
THE PAST SEVERAL DAYS TO TEMPERATURES 10 TO 20 DEGREES BELOW
NORMAL BY THURSDAY. BREEZY TO LOCALLY WINDY CONDITIONS ARE
EXPECTED TODAY AS THE FRONT APPROACHES. WINDS WILL APPROACH LAKE
WIND ADVISORY CRITERIA FOR FLATHEAD LAKE. TEMPERATURES WILL COOL
ABOUT 5 TO 10 DEGREES FROM YESTERDAY. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON NEAR THE
CANADIAN BORDER. AS THE FRONT INTENSIFIES OVER THE AREA TONIGHT
MORE WIDESPREAD PRECIPITATION IS EXPECTED TO DEVELOP FROM THE
CLEARWATER MOUNTAINS IN IDAHO TO WEST CENTRAL MONTANA. AREAS OF
SHOWERS WITH MUCH COOLER CONDITIONS ARE EXPECTED ON THURSDAY AS
THE COLD UPPER LOW SETTLES IN OVER WASHINGTON STATE.

.LONG TERM...FRIDAY THROUGH TUESDAY...THE COLD UPPER LOW WILL MOVE
ACROSS IDAHO AND SOUTHERN MONTANA FRIDAY NIGHT AND SATURDAY. THIS
WILL RESULT IN WIDESPREAD PRECIPITATION PRIMARILY AREAS MISSOULA
SOUTH AND EAST. AS COLDER LOW LEVEL AIR FROM CANADA FILTERS INTO
THE AREA SNOW LEVELS WILL LOWER TO 4000 FEET OR BELOW FRIDAY
NIGHT AND SATURDAY MORNING. SOME SNOW IS LIKELY IN BUTTE...WITH A
MIX OF SNOW AND RAIN NOT OUT OF THE QUESTION AS LOW AS 3000 FEET
IN MISSOULA AND KALISPELL. AS THE LOW MOVES EAST SATURDAY AND
SATURDAY NIGHT...THE PRECIPITATION WILL SLOWLY DIMINISH FROM NORTHWEST
TO SOUTHEAST. WITH CLEARING SKIES SATURDAY NIGHT...AREAS OF FOG
AND VALLEY FROST IS A GOOD POSSIBILITY.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA ON SUNDAY FOR DRY
CONDITIONS WITH TEMPERATURES WARMING TO MORE SEASONABLE
TEMPERATURES. LONG RANGE WEATHER MODELS INDICATE ANOTHER STRONG
WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST MONDAY NIGHT
AND TUESDAY. THERE ARE DIFFERENCES IN MODEL TIMING AND STRENGTH OF
THIS NEXT SYSTEM...BUT THE POTENTIAL EXISTS FOR ANOTHER COLD WET
STORM SYSTEM.

&&

.AVIATION...LOCAL AREAS OF SMOKE PRIMARILY IN WEST CENTRAL MONTANA
AND NORTH CENTRAL IDAHO WILL REDUCE VISIBILITIES AT TIMES TODAY.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR THE CANADIAN BORDER THIS AFTERNOON. EXPECTED...SEE
APPROPRIATE TAFS AND TWEBS.

&&

.FIRE WEATHER...A RED FLAG WARNING HAS BEEN ISSUED FOR WEST
CENTRAL AND SOUTHWEST MONTANA AND CENTRAL IDAHO FOR THIS AFTERNOON
AND EVENING. A VIGOROUS WEATHER SYSTEM APPROACHING THE AREA WILL
INCREASE WINDS ALOFT OVER THE AREA TODAY. THE WINDS WILL BE
EXPERIENCED FIRST OVER THE HIGHER TERRAIN AND RIDGES BUT WILL MIX
DOWN TO THE VALLEYS THIS AFTERNOON...ESPECIALLY OVER SOUTHWEST
MONTANA. HUMIDITIES WILL REMAIN LOW OVER THE WARNING AREA.
CONDITIONS WILL BE FAIRLY BREEZY AS WELL OVER NORTHWEST
MONTANA...HOWEVER INCREASING HUMIDITIES WILL OFFSET THE CONCERN
FOR WINDS OVER THIS AREA.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING FROM NOON TO 10 PM WEDNESDAY FOR MISSOULA/BITTERROOT
     VALLEYS...BITTERROOT/SAPPHIRE MOUNTAINS... BUTTE/BLACKFOOT
     REGION...POTOMAC/SEELEY LAKE REGION.

ID...RED FLAG WARNING FROM NOON TO 10 PM WEDNESDAY FOR NORTHERN
     CLEARWATER MOUNTAINS...SOUTHERN CLEARWATER MOUNTAINS...
     OROFINO/GRANGEVILLE REGION...LOWER HELLS CANYON/SALMON RIVER
     REGION.

     RED FLAG WARNING FROM 10 AM TO 10 PM WEDNESDAY FOR WESTERN LEMHI
     COUNTY...EASTERN LEMHI COUNTY.

&&

SHORT TERM...PETRESCU
LONG TERM...PETRESCU
AVIATION...PETRESCU
Hazardous weather outlook, Sep 12, 2:14 PM MDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
214 PM MDT TUE SEP 12 2006

IDZ005-MTZ001>004-043-131200-
NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-POTOMAC/SEELEY LAKE REGION-
114 PM PDT TUE SEP 12 2006 /214 PM MDT TUE SEP 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TONIGHT AND WEDNESDAY

WINDY CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON AS STRONG UPPER
LEVEL WINDS MIX DOWN TO THE SURFACE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MAJOR CHANGE TO COOLER AND WETTER CONDITIONS WILL BEGIN
THURSDAY AND WILL PERSIST THROUGH TUESDAY AS A PAIR OF VERY STRONG
UPPER LEVEL SYSTEMS MOVE THROUGH THE REGION. TEMPERATURES WILL DROP
DRAMATICALLY WHEN COMPARED TO THOSE OBSERVED OVER THE PAST SEVERAL
WEEKS. BOTH SYSTEMS WILL BRING WIDESPREAD PRECIPITATION...WITH THE
MOUNTAINS RECEIVING SNOW. THE POTENTIAL EXISTS FOR A RAIN AND SNOW
MIX IN VALLEY LOCATIONS ON FRIDAY NIGHT AND SATURDAY MORNING AS
SNOW LEVELS FURTHER DROP. AFTER THE FIRST SYSTEM EXITS THE REGION
ON SATURDAY NIGHT...ANOTHER WILL APPROACH FOR MONDAY AND TUESDAY.
STAY TUNED FOR FURTHER UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ006>010-MTZ005>007-131200-
SOUTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-
LOWER HELLS CANYON/SALMON RIVER REGION-WESTERN LEMHI COUNTY-
EASTERN LEMHI COUNTY-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
114 PM PDT TUE SEP 12 2006 /214 PM MDT TUE SEP 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.

.DAY ONE...TONIGHT AND WEDNESDAY

DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AS STRONG
UPPER LEVEL WINDS MIX DOWN TO THE SURFACE AND INTERRACT WITH CONTINUED
LOW AFTERNOON RH LEVELS. PLEASE REFER TO GTFRFWMSO FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MAJOR CHANGE TO COOLER AND WETTER CONDITIONS WILL BEGIN
THURSDAY AND WILL PERSIST THROUGH TUESDAY AS A PAIR OF VERY STRONG
UPPER LEVEL SYSTEMS MOVE THROUGH THE REGION. TEMPERATURES WILL DROP
DRAMATICALLY WHEN COMPARED TO THOSE OBSERVED OVER THE PAST
SEVERAL WEEKS. BOTH SYSTEMS WILL BRING WIDESPREAD
PRECIPITATION...WITH THE MOUNTAINS RECEIVING SNOW. THE POTENTIAL
EXISTS FOR A RAIN AND SNOW MIX IN VALLEY LOCATIONS ON FRIDAY NIGHT
AND SATURDAY MORNING AS SNOW LEVELS FURTHER DROP. AFTER THE FIRST
SYSTEM EXITS THE REGION ON SATURDAY NIGHT...ANOTHER WILL APPROACH
FOR MONDAY AND TUESDAY. STAY TUNED FOR FURTHER UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 12:26 PM MDTLake Wind AdvisoryMSOFlathead, Lake, Sanders4 hr

Nearby

Red Flag Warnings in Montana, 2006Red Flag Warnings in Idaho, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.